Are K2, Spice, Zohai, Genine or Gonjah Herbal smoke fake?
Posted By: pothead5 @ 03/17/2010 1:32:34 PM
“K2” a.k.a. “Spice,” “Genie,” “Zohai” and “Gonjah” are all hallucinogens, these horrible drugs are synthetic man-made compounds ( JWH-018 and JWH-073) .
“K2 and all the others cause increased heart rate, loss of consciousness, paranoia, hallucinations and psychotic episodes. Users can develop chemical dependencies, withdrawal and addictive behaviors.”
These “herbal smoke” “legal weeds” are all dangerous drugs and the complete opposite of marijuana. This stuff doesn’t even have a medical use. They’re dangerous! Trust me.
Posted By: dont_tread_on_me2 @ 03/22/2010 5:35:28 AM
The symptoms and side affects listed above are facts. Teens are getting high on “fake weed,” a concoction also known as K2 and “spice” that is also causing hallucinations, vomiting, agitation and other dangerous effects. People are dying or freaking out on this stuff. Scary man. Stay away!
Posted By: writerink @ 04/04/2010 11:25:24 AM
There have been hospitalizations here in San Diego. There have been 10 News reports on a 14 year old who still has a rapid heartbeat and bad psychoactive effects 6 weeks after taking “K2” a.k.a. “Genie” .
Posted By: spacasinogirl @ 04/03/2010 5:52:24 PM
I tried it last night. It isn’t at all like pot. K2 / “spice” or “gonjah” is more like a horrible hallucinogen than a relaxer. I used K2 Blonde in a two-hit bowl. It took about 5 minutes to feel the effect and it wasn’t a mellow high. It was, instead, about 90 minutes of visual and auditory hallucinations accompanied by heightened sensory experiences and diminished motor control. When my eyes were open, everything seemed to be wavy and what I was looking at before my eyes closed became distorted in my mind’s eye – for example, all of the DVDs by the TV had tails that were going around in circles.
There were a few moments when I almost panicked because the experience was not at all what I expected and extremely intense but by focusing my mental efforts on a specific object in my memory; I was able to keep the panic under control. The effects didn’t significantly subside for at least 90 minutes and some of the bad trip persisted throughout the night.
Posted By: K2MUSTBEBANNED @ 03/11/2010 5:54:14 PM
My 16 year old son tired this crap last night and TRIED TO JUMP FROM HIS BED ON THE SECOND STORY THROUGH THE WINDOW TO THE SWIMMING POOL BELOW!! He was completely out of his mind. He ended up cutting his head in 4 places and his face in 3. He had to get 69 stitches. This stuff is dangerous. The paramedics assumed he was on PCP because he was showing the same behaviors. I’ve already started writing a letter to my state representatives to have it banned Texas.
Posted By: djscuttle @ 03/05/2010 6:03:25 PM
This crap causes fast heart palpitations especially when mixed with antidepressants or other drugs, its not surprising that “k2”, “gonjah” or “spice” cause similar reactions on their own or worse if it is in fact mixed with something.
Read the reports on this stuff. They all have some intense psychedelic effects similar to LSA or Ketamine, very different then marijuana. stay away.
Posted By: Abel Pharmboy @ 03/06/2010 9:53:00 PM
In St. Louis, Anthony Scalzo, a pediatrician and toxicologist at Saint Louis University Hospital, says he’s seen nearly 30 teenagers come through local ERs suffering from bad trips on K2 just in the last six weeks! Scalzo says he’s spoken with his counterparts at poison-control centers in Atlanta, New Jersey, and New York City.
Posted By: profbam @ 03/05/2010 2:22:30 PM
BEWARE–in the past when “legal weed THC” / “crystalline THC” (which is not a crystal but actually an oil) was sold around here it often turned out to be PCP! That may explain the psychotic activation and increased blood pressure seen in the ER.
PCP is illicitly marketed under a number of street names including Angel Dust, Hog, Lovely, Wack, Embalming Fluid, and Rocket Fuel, which reflect the range of bizarre and volatile effects. Supergrass and Killer Joints are names that refer to PCP combined with marijuana
A moderate amount of PCP often causes users to feel detached, distant, and estranged from their surroundings. Numbness of the extremities, slurred speech, and loss of coordination may be accompanied by a sense of strength and invulnerability. A blank stare, rapid and involuntary eye movements, and an exaggerated gait are among the more observable effects. Auditory hallucinations, image distortion, severe mood disorders, and amnesia may also occur. In some users, PCP may cause acute anxiety and a feeling of impending doom; in others, paranoia and violent hostility, and in some, it may produce a psychoses indistinguishable from schizophrenia. Many believe PCP to be one of the most dangerous drugs of abuse. Doses of PCP, equal a drop in blood pressure , pulse rate, and respiration. This may